MathSciNet Relay Station
MathSciNet bibliographic data
MR2095564 60H10 (60H30 60J75)
Bass, Richard F. Stochastic differential equations with jumps. Probab. Surv. 1 (2004), 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement